# SDR AALA2018092109022

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 67,123 hours, 25,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT LIGHT SIGN HAD 5 OF 14 BULBS INOPEATIVE.   REPLACED THE BULBS IAW AMM 33-51-11.
